MathSciNet Relay Station
MathSciNet bibliographic data
MR688975 (84f:57004) 57N12 (54B15)
Denman, Richard; Starbird, Michael Shrinking countable decompositions of $S\sp{3}$. Trans. Amer. Math. Soc. 276 (1983), no. 2, 743–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement